# SDR CALA2022070401632

- Difficulty date: July 1, 2022
- Submitted: July 4, 2022
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 97,079 hours, 17,689 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Structure
- Part number: 111W22021
- Condition: Cracked
- Location: Lh Ctr Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2019-11-02, EA5310-06900 REV D OP 011,  1EA HOLE FOUND CRACK AT LH CENTER TANK FRONT SPAR LOWER CHORD TRANSFER REF. NON-ROUTINE HX NRC WO.851417 AND ORIGINATED BY EMP NO. V917699 EA 5310-06900 REV D OP 011 LH BS1035 UNDERWING LONERON AREA ITEM 2 AND ITEM 3, DIPS GENERATED ON ELB 8910347 & 8910415 CENTER WING SECTION FRONT SPAR LOWER CHORD REPAIRED AS PER FORM 44.0008 ITEM 1 TO ITEM 23 ACCOMPLISHED. ECRA 5710-02807 REV - PART 1 INTERIM REPAIR, REPEAT INSPECTION WORK ACCOMPLISHED BY MECHANIC V897490 INSPECTED BY V896853 REQUIREMENT REFER ECRA 5710-02807 PART 1 INTERIM REPAIR RII INSPECT IS OKAY. APPROVED BY HX 185167.
